# SDR UALA2009071602106

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 32,644 hours, 7,309 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Control Panel
- Part number: 285W00115
- Part serial: 43
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN SYSTEM CONTROL PANEL LOCK UP.  CABIN SYSTEM CONTROL PANEL INOP, HAVE A CSCP IN DEN.  TRIED SWAPPING AREA CONTROL PANEL TOUCH SCREEN WITH CSCP TOUCH SCREEN, NO HELP.  NEEDS CSMU ON AOG F5256.  MAINT NOTED, ALL OPS CHECK NORMAL.
